TITLE

JAUNDICE IN A PATIENT RECEIVING ZOXAZOLAMINE (FLEXIN)

AUTHOR(S)
Jasper, Harry
PUB. DATE
October 1960
SOURCE
American Journal of Gastroenterology;Oct1960, Vol. 34 Issue 4, p419
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Describes a case report of an elderly patient who developed jaundice while on treatment with Zoxazolamine. Drug dosage being taken by the patient; Length of drug use; Disease symptoms observed in the patient.
ACCESSION #
16201006

 

Related Articles

  • Recurrent Jaundice Induced by Oxyphenisatin. Fischer, Murry G.; Weiss, Bernard; Babar, Abdul // American Journal of Gastroenterology;Jul1972, Vol. 58 Issue 1, p58 

    Describes a case of jaundice induced by oxyphenisatin, a component of several over the counter laxatives, in an elderly patient. Disease symptoms reported; Results of the physical examination performed on the patient; Treatments administered to the patient.

  • Multicentre survey of adverse drug reactions in elderly people admitted to hospital. Nicolson, A.; Gladman, J // Age & Ageing;May94, Vol. 23 Issue 3, British Geriatrics... pP16 

    Examines the prevalence of adverse drug reactions (ADRs) in people aged 65 years and over admitted to the hospital. Mean age; Patients who died within two weeks; Median number of recorded diagnoses; Important ADRs; Commonest drug classes causing ADRs; Drug classes with the highest rates of ADRs...

  • Repaglinide.  // Reactions Weekly;5/14/2005, Issue 1051, p15 

    Discusses research being done on cholestatic hepatitis associated with repaglinide treatment in an elderly patient. Reference to a study by F. López-Garcia and colleagues published in the March 2005 issue of "Diabetes Care"; Role of repaglinide in the development of acute cholestasis;...

  • Research brief: Osteoarthritis treatment preferences.  // GP: General Practitioner;3/15/2004, p11 

    Researchers of Great Britain examined the treatment preferences of patients with osteoarthritis, mostly aged between 61 and 80 years. They found that the older respondents were more willing to accept an increased risk of serious side-effects to experience an improvement in symptoms.

  • Ranibizumab.  // Reactions Weekly;9/29/2007, Issue 1171, p23 

    The article presents a case study of a 70-year old man who has developed retinal pigment epithelial tear following intravitreal administration of ranibizumab for occult choroidal neovascularisation with pigment epithelial detachment due to age-related macular degeneration. Two months after...

  • Non-steroidal ant-inflammatory drugs and pain free peptic ulceration in the elderly. Skander, Michael P.; Ryan, Francis P. // BMJ: British Medical Journal (International Edition);10/1/88, Vol. 297 Issue 6652, p833 

    Examines the attributes of non-steroidal anti-inflammatory drugs for causing pain free peptic ulceration in the elderly in Sheffield, England. Aspects of the drug for damaging the gastric and duodenal mucosa; Ulcerongenic properties of the drug; Impact of the drug on the gastric mucosa of...

  • Drug induced parkinsonism: a common cause of parkinsonism in older people. B Thanvi // Postgraduate Medical Journal;Jun2009, Vol. 85 Issue 1004, p322 

    Drug induced parkinsonism is the second most common cause of parkinsonism in older people after idiopathic Parkinson’s disease (PD). Risk factors for developing drug induced parkinsonism include: older age; female gender; dose and duration of treatment; type of agent used; cognitive...

  • Coumarin.  // Reactions Weekly;5/16/2009, Issue 1252, p17 

    The article describes the case of a 63-year-old woman who developed reversible hepatotoxicity while receiving coumarin. The patient was reportedly hospitalised with a 1-week history of jaundice, malaise, pruritus and dark coloured urine. It is said that two weeks previously, the woman had begun...

  • LATE PRESENTER HIV POSITIVE PATIENT WITH SYSTEMIC CRYPTOCOCCAL INFECTION - CASE REVIEW. Andrea, Incze; Carmen, Chiriac; Zaharia, Lucia; Iringo, Kezdi; Nina, Sincu // Therapeutics, Pharmacology & Clinical Toxicology;Mar2012, Vol. 16 Issue 1, p61 

    Introduction. Late presenter HIV positive patients are characterized by low CD4+ lymphocyte count (below 350/mm3) at the moment of diagnosis, frequently having severe opportunistic infections associated. The aim of this study is to present the case of a patient recently diagnosed with HIV...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics